Commun. Korean Math. Soc. 1995 Vol. 0, No. 0, 783—995
On cancellation ideals
Chang Woo Choi, Young Soo Park
MSC numbers : 13A15
Commun. Korean Math. Soc. 1995 Vol. 10, No. 4, 783—787
Some properties of verma modules over affine lie algebras
Wansoon Kim
MSC numbers : 17B10, 17B65
Commun. Korean Math. Soc. 1995 Vol. 10, No. 4, 789—795
On the singular values of the quotient of drinfeld discriminant functions
Seungjae Lee, Sunghan Bae
MSC numbers : 11G09
Commun. Korean Math. Soc. 1995 Vol. 10, No. 4, 797—809
Generaliztions of the quasi-injective module
Chang-Woo Han, Su-Jeong Choi
MSC numbers : 16D50
Commun. Korean Math. Soc. 1995 Vol. 10, No. 4, 811—813
Weakly positive implicative BCI-algebras
Shi Ming Wei, Young Bae Jun
MSC numbers : 03G25, 06F35
Commun. Korean Math. Soc. 1995 Vol. 10, No. 4, 815—821
Permutation polynomials of the type $x^{1+\frac{q-1}{m}}+ax$
Seog Young Kim, June Bok Lee
MSC numbers : 11T06
Commun. Korean Math. Soc. 1995 Vol. 10, No. 4, 823—829
On permutation graphs over a graph
Jaeun Lee, Moo Young Sohn
MSC numbers : 05C60, 05C25
Commun. Korean Math. Soc. 1995 Vol. 10, No. 4, 831—837
Semisimple artinian localiztions related with v-rings
Seog-Hoon Rim
MSC numbers : 16D60 (16D50, 16N)
Commun. Korean Math. Soc. 1995 Vol. 10, No. 4, 839—847
Singularity of a coefficient matrix
Joonsook Lee
MSC numbers : 41A45, 41A20
Commun. Korean Math. Soc. 1995 Vol. 10, No. 4, 849—854
Reflexivity of normed almost linear spaces
Sang Han Lee
MSC numbers : 46B99, 46A15
Commun. Korean Math. Soc. 1995 Vol. 10, No. 4, 855—866
   1  ·  2  ·  3   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd